MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Assurity RF DR; Pulse Generator, Permanent, Implantable

Abbott Medical (CRM-Sylmar) Assurity RF DR; Pulse Generator, Permanent, Implantable
Model Number PM2240
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The product was returned without a complaint associated to the product and there is no allegation of a malfunction for this product.
 
Additional Manufacturer Narrative
No complaint was received with the return of the device.Failure event observed during analysis.The device was received with normal telemetry and output.Visual inspection of the header attachment area detected an anomaly between the epoxy header and titanium case.A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Longevity assessment found the device was operating at the elective replacement indicator (eri) voltage consistent with normal usage.A manufacturing process anomaly consistent with header bonding anomaly may have occurred.The device is included in the assurity and endurity pacemakers header anomaly advisory issued by abbott on 15 march 2021.

Brand Name
Assurity RF DR
Common Device Name
Pulse Generator, Permanent, Implantable
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50594816
Report Number2017865-2026-18659
Device Sequence Number10225305
Product Code NVZ
UDI-Device Identifier05414734507073
UDI-Public(01)05414734507073(10)A000018213(17)170831
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2017
Device Model NumberPM2240
Device Lot NumberA000018213
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/23/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1530-2021
Patient Sequence Number1
Patient SexUnknown